MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous
Model Number M635TU90050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that cardiac perforation and pericardial effusion occurred.A left atrial appendage closure (laac) procedure was being performed concomitantly with an ablation procedure.After the ablation was completed, the sheath was smoothly exchanged for a watchman trusteer access system (was).The physician inserted a pigtail catheter into the laa and advanced using fluoroscopy due to not having visualization on intracardiac echo (ice).The was continued to be advanced up to the ostium.An appendagram was taken, but visualization was difficult, so the physician completed another contrast shot.The result was the same.The patient's blood pressure began to drop into the middle 70s systolic over 60 diastolic.An effusion check was completed, and an effusion was noted in the laa.The patient remained stable and the electrocardiogram (ekg) remained the same.The physician spent additional time repositioning the was before discontinuing the procedure and addressing the effusion.The physician performed a pericardiocentesis and removed 400cc of bright red blood.An unknown amount of blood was re-transfused back into the patient.The bleeding continued and the physician realized the appendage had been perforated.The patient was taken to the operating room and the appendage was clipped.The patient is scheduled for discharge.

Brand Name
WATCHMAN TruSteer? Access System
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50372479
Report Number2124215-2026-45113
Device Sequence Number5714733
Product Code DQY
UDI-Device Identifier00191506022310
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K240018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU90050
Device Catalogue NumberM635TU90050
Device Lot Number0039414454
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured05/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale